# SDR A6WA201312194201

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,999 hours, 25,805 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFLIGHT RECEIVED MULTIPLE RT FIRE FAIL CAUTION MESSAGES & RECEIVED 1 RT ENG FIRE RED WARNING MESSAGE, ALL MESSAGES LASTED FOR 2 - 3 SEC.  R & R FIRE OVERHEAT CONTROL UNIT IAW AMM 26-10-01, OPERATIONS CHECKED GOOD.
